# SDR 2004FA0000720

- Difficulty date: July 27, 2004
- Submitted: September 20, 2004
- Operation: General aviation
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 31B22101
- Part serial: F4P69038
- Condition: Intermittent
- Location: Engine
- Part time: 40 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STARTER WOULD NOT ENGAGE, PROBABLE CAUSE AT THIS TIME UNKNOWN.
